您当前的位置:
首页 >
文章列表页 >
Approximating Common Fixed Points of a Finite Family of Nonself Asymptotically Nonexpansive Mappings
更新时间:2026-07-10
    • Approximating Common Fixed Points of a Finite Family of Nonself Asymptotically Nonexpansive Mappings

    • Vol. 14, Issue 5, Pages: 100-104(2009)
    • CLC: O177.91
    • Published:2009

    移动端阅览

  • HAN Xiu-ping, FENG Fu-rong, PAN Zhuang-yuan. Approximating Common Fixed Points of a Finite Family of Nonself Asymptotically Nonexpansive Mappings[J]. 2009, 14(5): 100-104. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2094

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

(θ,φ) - derivations and Jordan(θ,φ) - derivations of Hom-Lie Supertriple Systems
An Improved CSMA / CA Physical Carrier Monitoring Method
Performance Study of Cavitation Unit with Internalbore at Variable Rotational Speeds
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
Fault Diagnosis Method of Miniature Circuit Breaker Based on RTH-BP Neural Network

Related Author

No data

Related Institution

No data
0